# SDR WX0A2024050632030

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 34,979 hours, 22,521 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: UNKNOWN
- Condition: Displaced
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW POPPED OUT OF PANEL DIRECTLY ABOVE RT WING EMERGENCY EXIT SLIDE PANEL / TIGHTENED SCREW IAW A320 AMM 20-21-11-911-001-A AIRCRAFT OK FOR SERVICE."
